# SDR 0202489933

- Difficulty date: July 25, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- Aircraft time: 76,625 hours, 83,758 cycles
- System (JASC): 4990 · APU Oil System
- Component: Apu, Honeywell, GTCP8598DCA
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT NOTICED SMOKE IN CABIN AND FORWARD LAV ALARM SOUNDED. FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT AND PERFORMED AN UNEVENTFUL LANDING.   MAINTENANCE FOUND AN APU OIL LEAK. OIL LEAK WAS CORRECTED, CLEANED APU AREA, AND COMPLIED WITH PACK BURNOUT PROCEDURE. REPLACED COALESCER BAGS. OPERATIONAL CHECK OK.
